# SDR DALA2024032103610

- Difficulty date: March 20, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 82,110 hours, 10,784 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 WHILE CARRYING MODIFICATION (WORK CARD :5753-01164-07B) AT RH WING MLG RIB 6 FOUND CORROSION STILL EXISTS AFTER HITTING LIMIT 6.106". CORRECTIVE ACTION: COMPLIED WITH ERA'S 616142-14AD PRI REV 0 AND 1. ER/A 61642AD REV 0 AND REV 1. WORK INSTRUCTIONS COMPARED WITH FINAL ER/A 616142-14AD REV ORIGINAL. (0253994)
